# SDR SWIA201023606

- Difficulty date: January 23, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 17,278 hours, 14,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR DRAG ANGLE CRACKED.  (C CHECK)  REPAIR IN PROGRESS.
